# SDR SWAA2015120846868

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,619 hours, 29,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 25047123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMER BATTERY LIGHT COVER LOOSE.  SECURED COVER IAW AMM.
